Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Asymptotic stability and boundedness of delay switching diffusions

Author(s):

C. Yuan, J. Lygeros
Conference/Journal:

IEEE Transactions on Automatic Control, vol. 51, pp. 171-175
Abstract:

Multiple Lyapunov functions are used to establish sufficient conditions for locating the limit sets of switching diffusions. The conditions lead to a number of useful results on stochastic asymptotic stability and boundedness for this class of stochastic hybrid systems.

Year:

2006
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { YuaLyg:2006:IFA_2528,
    author={C. Yuan and J. Lygeros},
    title={{Asymptotic stability and boundedness of delay switching
	  diffusions}},
    journal={IEEE Transactions on Automatic Control},
    year={2006},
    volume={51},
    number={},
    pages={171--175},
    month=jan,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=2528}
}
Permanent link